MathSciNet Relay Station
MathSciNet bibliographic data
MR1986816 11R21 (11R29 11Y40)
Jones, John W.; Roberts, David P. Septic fields with discriminant $\pm2^a3^b$. Math. Comp. 72 (2003), no. 244, 1975–1985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement